# SDR UIEA2019070104640

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 86,024 hours, 25,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 21244
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DESCENT DEVICE (P/N: 379103D-29, S/N: 21244) IS NOT IN GOOD CONDITION.( REMOVED AND REPLACED MAIN ENTRY DESCENT DEVICE IAW AMM 25-61-00.  )
